MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER
Model Number CV-V1
Medical Device Problem Codes No Display/Image (1183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the video system center had no image on monitor, vga port not working, and the video connector cannot be connected.The issue occurred during preparation for use for a diagnostic gastroscopy that was cancelled without delay.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the legal manufacturer's device evaluation and investigation.Based on the results of the device evaluation, non-reportable phenomena such as a corroded top cover, cracked power switch, corroded rear panel and corroded tank holder were confirmed.The reported event (image not being displayed) was confirmed, along with a burn mark on the main board.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.It has been over 10 years, since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.However, it¿s likely, the cause of the image not being displayed and the burn mark on the main board is related to faulty main board.Also, based on the results of the legal manufacturer's investigation, a definitive root cause of the video connector¿s inability to be connected could not be identified, nor could the phenomenon be confirmed/reproduced.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19333080
Report Number3002808148-2024-04506
Device Sequence Number19576237
Product Code FDF
UDI-Device Identifier04953170356384
UDI-Public04953170356384
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-V1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown